Generalized partially linear single-index models

Gijbels, Irene, Carroll, R. J., Fan, Jianqing, Gijbels, Irène, Wand, M. P. . Journal of the American Statistical Association 1997. 92 :477-489

Locate this article in:

Bibtex

@article{CIS-140714,
  Author = {Gijbels, Irene and Carroll, R. J. and Fan, Jianqing and Gijbels, Irène and Wand, M. P.},
  Title = {Generalized partially linear single-index models},
  Journal = {Journal of the American Statistical Association},
  Volume = {92},
  Year = {1997},
  Pages = {477--489},
  Keywords = {Polynomial regression, Asymptotic theory, Generalized linear model, Nonparametric regression, Kernel regression, Quasi-likelihood, Local regression, Theory and Methods}
}

Similar articles